# SDR SWIA201128121

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 31,992 hours, 45,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR RED EMERGENCY LIGHT AT ROW 2 IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
